On skew-generalised energy of digraphs

Somashekara, D.D. and Ravit, H.E. (2020) On skew-generalised energy of digraphs. Proceedings of the Jangjeon Mathematical Society, 23 (4). pp. 569-576.

[img] Text
1604369417-pjms23-4-13.pdf - Published Version
Restricted to Repository staff only

Download (630kB) | Request a copy
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 22 Apr 2021 07:35
Last Modified: 22 Apr 2021 07:35
URI: http://eprints.uni-mysore.ac.in/id/eprint/16091

Actions (login required)

View Item View Item